# SDR DALA2021031701524

- Difficulty date: March 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 70,768 hours, 26,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 EMERGENCY LIGHTS AT PAX SEAT 43, 44, 45 AND L3 EXIT INOP. CORRECTIVE ACTION: T/S AND FOUND FUSES ON M736 BATTERY CHARGER AT FAULT, REPLACED SAME AND BATTERY PER B757 AMM 33-51. OPS CK NML. (6695085)
